# SDR I5PA2021051188802

- Difficulty date: May 11, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,370 hours, 24,265 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 211734220
- Part serial: 105518
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED FOUND INOP DUE TO A FAULTY ECU DURING THE BITE PROCEDURES. ECU WAS REPLACED AND APU BLEED WAS RESTORED.
